# SDR CALA9800743

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 65595943
- Condition: Cracked
- Location: C1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR JAMB BENT/TORN AT TWO PLACES.  REMOVED AND REPLACED DOOR JAMB AS REQUIRED PER SRM 51-10-1.
